# SDR SWIA972563

- Difficulty date: May 13, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 25,465 hours, 33,590 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Rn 2 Engine
- Part time: 0 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 EEC FAILED ON TAKEOFF.  ABORTED THE TAKEOFF.  PERFORMED RIGHT ENGINE RUNS, EEC FAILED ON GROUND.  OHMED EEC SYSTEM.  FOUND HMU WIPER BAD.  REPLACED RIGHT ENGINE HMU IAW EMB120 MM 73-21-00.  PERFORMED RIGHT ENGINE RUNS.  NO FURTHER DISCREPANCIES ON GROUND.  OPS CHECKS GOOD AND NO LEAKS NOTED.  P/N ON 786390-4, S/N ON F7586, S/N OFF F19962, S/N OFF 786390-10.
